# SDR VNAA2019072511102

- Difficulty date: July 25, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 35,409 hours, 34,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 136305
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING. REMOVED AND REPLACED #1 AND #2 EMERGENCY POWER SUPPLY UNIT BATTERY P/N AD2013-1A S/N 136305, 79823 OPS CHECK GOOD AT THIS TIME
